# SDR DALA2019081504796

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 47,028 hours, 24,700 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Electrical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC,  A/C EMERGENCY GERATION SYSTEM -CMR WILL NOT OPERATE. T/S PER FIM 24-24-00-810-806. REPAIRED BROKEN GROUND WIRE PER A320 SPWM 20 EMERGENCY GENERATOR CHECKS OK GENERATOR, ELEC OFF 32-2420-9-0001 10007 ON 32-2420-9-0001 30282.
